# SDR SWAA2021111128568

- Difficulty date: October 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT STIFFENER AT STA 721; LBL 68; WL 202.  FOUND TO BE OUT OF LIMITS. DUE TO HAVING NO ALLOWABLE DAMAGE FOUND IN SRM. REPAIR BY REPLACEMENT.  INSTALLED NEW STIFFENER AT BS 721 LBL 68 WL 202 IAW SRM 51-40-02-0G-0 AND DWG 144A7713 APPLIED FILLET SEAL IAW AMM 51-31-00-390-604 AND APPLIED CIC IAW AMM 51-21-91-620-802.
